Homology, Homotopy and Applications

Volume 17 (2015)

Number 2

Equivariant complete Segal spaces

Pages: 371 – 381

DOI: http://dx.doi.org/10.4310/HHA.2015.v17.n2.a17

Authors

Julia E. Bergner (Department of Mathematics, University of California at Riverside)

Steven Greg Chadwick (Department of Mathematics, University of California at Riverside)

Abstract

In this paper we give a model for equivariant $(\infty , 1)$-categories. We modify an approach of Shimakawa for equivariant $\Gamma$-spaces to the setting of simplicial spaces. We then adapt Rezk’s Segal and completeness conditions to fit with this setting.

Keywords

$(\infty , 1)$-category, complete Segal space, equivariant homotopy theory

2010 Mathematics Subject Classification

55P91, 55U10, 55U35

Full Text (PDF format)